# SDR AALA202203081446

- Difficulty date: February 28, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A300*
- Aircraft serial: 5504
- Aircraft time: 27,615 hours, 11,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING EMERGENCY LIGHT AT SEAT ROW 25 IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202203011446: FOUND WIRE NOT SECURED PROPERLY, SECURED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.** (CLOSED)
